Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having clear discharge, soar throat, cramps, mild abdominal pain. Am i pregnant?

I have had clear discharge , soar throt, cramps , mild abdominal pain , dizzy with cases of vertigo and have passed 2 blood clots in 2 days and have had frequent peeing but each time I pee a small amount then pee again (small amounts) before I leave the rest room, then I feel like I have to pee very strongly 1 min later. I have a 8 month old son.
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
You didn't mention anything about your menstrual cycle, if you are around the time of menstruation then the blood clots you passed could be part of menstrual flow.
One more possibility is urinary tract infection.
If you think that there is possibility of pregnancy better to consult gynecologist to undergo general and systemic examination, blood test for pregnancy and urine microscopy which will possibly find out the cause for your problem.

Take care.
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor